My daughter was born in november of last year, and I have been bleeding for five months. I was blood clotting severely vaginally after my 6 wk check-up, and one of the times I was in the hospital for that they gave me the depo shot. It slowed down the bleeding and stopped me from blood clotting-thank god! It is now April, and I am still bleeding. I am about to get another shot on Monday, and I am also on this pill called VAGIFEM- it's an estrogen pill- and i have been through almost 2 boxes and it is NOT WORKING. any ideas, or has anone experience this before? My mood swings are everywhere, i get hot and cold flashes, night sweats.. ugh. I truely feel like I am in early menopause. It's driving me crazy and its so frustrating so if anyone can give me some advice it would be great!
Answer by saltycoqui at 2:02 PM on Apr. 17, 2009
Answer by springaponte at 1:35 PM on Apr. 17, 2009
Next question overall
(Just for Fun)
What is one thing you absolutely love about your significant other??